Alert archive / Michigan / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 16, NWS Gaylord, MI

May 20, 2022Cheboygan County, Montmorency County, Presque Isle County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at May 20, 2022, 3:53 PM EDT for Cheboygan County, Montmorency County, Presque Isle County, Michigan. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2022, 3:53 PM EDT (19:53 UTC)
Expired
May 20, 2022, 4:43 PM EDT
In force
50 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
1.5 in
Wind
70.0 mph

Counties Cheboygan County, MI, Montmorency County, MI, Presque Isle County, MI

The radar

The NCL Michigan radar (KAPX), 53 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 4:15 PM EDTHAIL 1.54 N Clear Lake State Pa, MIFACEBOOK PHOTO OF 1.50 INCH HAIL AT TOMAHAWK CREEK FLOODING. TIME ESTIMATED ON RADAR.
May 20, 4:38 PM EDTHAIL 2Hawks, MITIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 1:55 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 7.9 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2022-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 82 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2022-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
82 J/kg
Mixed-layer CIN
-240 J/kg
Mixed-layer LCL
1211 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

000 
WUUS53 KAPX 201953
SVRAPX
MIC031-119-141-202100-
/O.NEW.KAPX.SV.W.0016.220520T1953Z-220520T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
353 PM EDT Fri May 20 2022

The National Weather Service in Gaylord has issued a

* Severe Thunderstorm Warning for...
  Southeastern Cheboygan County in northern Michigan...
  Southwestern Presque Isle County in northern Michigan...
  Northern Montmorency County in northern Michigan...

* Until 500 PM EDT.

* At 353 PM EDT, a severe thunderstorm was located near Elmira, or
  near Gaylord, moving east at 55 mph.

  HAZARD...70 mph wind gusts and ping pong ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Briley Township, Tomahawk Creek Flooding, Canada Creek Ranch, 
  Allis Township, Bisma Township, Hawks and Royston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4499 8437 4520 8437 4520 8438 4529 8439
      4540 8389 4520 8387 4520 8388 4504 8388
TIME...MOT...LOC 1953Z 252DEG 49KT 4506 8477 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

GILLEN
2 follow-up statements
516 
WWUS53 KAPX 202025
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
425 PM EDT Fri May 20 2022

MIC031-202035-
/O.CAN.KAPX.SV.W.0016.000000T0000Z-220520T2100Z/
Cheboygan MI-
425 PM EDT Fri May 20 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEBOYGAN COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northern Michigan.

LAT...LON 4513 8414 4522 8415 4533 8416 4540 8389
      4520 8387 4520 8388 4516 8388
TIME...MOT...LOC 2025Z 252DEG 49KT 4520 8418 

$$

MIC119-141-202100-
/O.CON.KAPX.SV.W.0016.000000T0000Z-220520T2100Z/
Presque Isle MI-Montmorency MI-
425 PM EDT Fri May 20 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHWESTERN PRESQUE ISLE AND NORTHEASTERN MONTMORENCY
COUNTIES...

At 425 PM EDT, a severe thunderstorm was located over Tomahawk Creek
Flooding, or 11 miles south of Onaway, moving east at 55 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Millersburg, Hawks and Bisma Township. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4513 8414 4522 8415 4533 8416 4540 8389
      4520 8387 4520 8388 4516 8388
TIME...MOT...LOC 2025Z 252DEG 49KT 4520 8418 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

GILLEN
071 
WWUS53 KAPX 202043
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
443 PM EDT Fri May 20 2022

MIC119-141-202052-
/O.CAN.KAPX.SV.W.0016.000000T0000Z-220520T2100Z/
Presque Isle MI-Montmorency MI-
443 PM EDT Fri May 20 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PRESQUE ISLE AND
NORTHEASTERN MONTMORENCY COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northern Michigan.

LAT...LON 4513 8414 4522 8415 4533 8416 4540 8389
      4520 8387 4520 8388 4516 8388
TIME...MOT...LOC 2040Z 252DEG 49KT 4527 8386 

$$

Cornish

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 3:39 PM EDT, 14 minutes earlier.

Area forecast discussion, May 20, 3:39 PM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
339 PM EDT Fri May 20 2022

.NEAR TERM...(Through Tonight)
Issued at 339 PM EDT Fri May 20 2022

...Thunderstorms...a few severe...thru early evening...

High Impact Weather Potential...Slight risk of severe thunderstorms
through early evening...with damaging winds...large hail and isold
tornadoes the primary severe wx threats.

Cold front now extends north to south thru the length of Lake
Michigan this afternoon attached to low pressure centered over and
just north of Lake Superior. Solid line of strong to severe storms
continues to fire along and ahead of the front...impacting much of
our central and western CWA attm. Plenty of shear (40 kt 0-3 km
shear) and instability (3000 J/kg and LI's around -7) to aid in
thunderstorm growth and organization...with increasing low level
moisture (surface dwpts in the 60s) as well. Severe Thunderstorm
Watch is ongoing (in effect until 7 pm) for much of CWA. Additional
showers and non-severe storms are developing behind the front and
the resulting main convective line with area of lingering modest
instability and deep moisture.

Cold front and main convective line will continue to march eastward
thru the rest of our CWA thru early evening...with lingering weaker
convection following behind during the remainder of the evening.
Severe threat will continue until front is thru...with shear values
rapidly diminish in its wake. POPs and chances of thunder will
steadily diminish by late evening and overnight.

Made some modification to POPs to better match latest observed and
near term model trends...and of course to add the potential for
damaging winds and large hail for areas within the Watch. Cooler
temps will begin to drop into our region as CAA commences. Overnight
lows will range from the lower 40s in Eastern Upper Michigan to the
mid 50s near Saginaw Bay.

&&

.SHORT TERM...(Saturday through Monday)
Issued at 339 PM EDT Fri May 20 2022

...Cooler with Additional Rain Chances then Frost Likely...

High Impact Weather Potential...Frost likely Sunday night.

It still looks like the cold front moving through the region this
afternoon and evening gets hung up just to our south Saturday into
Saturday night with an area of low pressure moving up along it. This
system will likely spread showers into the region Saturday afternoon
into Saturday night. High pressure then builds in during the day
Sunday which should diminish lingering cloud cover. Mostly clear
skies and diminishing winds Sunday night will set the stage for
excellent radiational cooling conditions. The normally colder low
lying spots will have a good shot at frost formation early Sunday
morning. High pressure holds on through Monday yielding abundant
sunshine but with continued fairly cool temperatures.

Cooler through the period. Highs Saturday ranging from the mid 50s
north to the mid 60s south and only the low 50s to the low 60s
Sunday then the upper 50s and low 60s Monday. Lows in the upper 30s
to mid 40s Saturday night and the upper 20s and 30s Sunday night.

&&

.LONG TERM...(Monday night through Friday)
Issued at 339 PM EDT Fri May 20 2022

...Seasonably Cool with More Rain Chances...

High Impact Weather Potential...Frost possible Sunday and
Monday nights.

High pressure begins to move off to our east Monday night leading to
increasing mid and high cloudiness. This may limit frost potential
but still can't rule out some, especially across eastern counties.
Extended models are then developing a broad and deepening upper
level trough which digs southward across the region through the
remainder of the long term. Low pressure systems likely moving
through the trough will bring chances for showers from later Tuesday
possibly all the way into Friday. Temperatures still look like they
will slowly moderate next week but likely remain just short of late
May averages (the prospect of warmer temperatures is increasing for
Memorial Day weekend though which would be nice).

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 121 PM EDT Fri May 20 2022

A cold front will sweep thru Northern Lower Michigan this
afternoon and evening...generating showers and thunderstorms
across our entire area during this time. MBL will continue to
experience prevailing MVFR cigs thanks to ample but shallow low
level moisture streaming in off of cold Lake Michigan. Rest of our
TAF sites will see VFR conditions drop to MVFR and possibly IFR as
showers and thunderstorms develop and move thru our are thru this
evening. Precip will end as we head into the overnight hours.
Surface winds will shift from the SW at 15 to 25 kts with higher
gusts to the NW at around 10 kts behind the cold front.

&&

.MARINE...
Issued at 339 PM EDT Fri May 20 2022

Winds and waves will continue to reach SCA criteria into this
evening across portions of our Lake Huron nearshore area as a cold
front sweeps thru our region. Showers and storms will continue to
impact our nearshore areas thru this evening...with a few severe
storms still possible producing damaging winds and large hail.
Showers and a few non-severe thunderstorms are expect Saturday into
Saturday night as cooler air continues to advect into Northern
Michigan.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY until 11 PM EDT this evening for LHZ348-349.
LM...NONE.
LS...NONE.
&&

NEAR TERM...MLR
SHORT TERM...AJS
LONG TERM...AJS
AVIATION...MLR
MARINE...MLR
Hazardous weather outlook, May 20, 3:12 AM EDT, 12 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
312 AM EDT Fri May 20 2022

MIZ016>018-020>036-041-042-086>088-095>099-211200-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
312 AM EDT Fri May 20 2022

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...Today and tonight.

Thunderstorms are expected across all of northern Michigan through
this evening. Some of these storms may become severe this
afternoon and early this evening, especially across northern
lower Michigan. The main hazards will be severe wind gusts in
excess of 60 mph and large hail. In addition, the chance for a
tornado cannot be ruled out. Heavy rain is also possible,
especially where thunderstorms are more persistent.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A few additional thunderstorms are possible across portions of
northern lower Michigan later Saturday afternoon into Saturday
night. These storms are not expected to be severe.

Frost is possible both Sunday and Monday nights.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any significant weather and
rainfall amounts to the National Weather Service. Reports may be
made one of three ways:

Online:   weather.gov/gaylord
Facebook: facebook.com/nwsgaylord
Twitter:  twitter.com/nwsgaylord

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-211200-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
312 AM EDT Fri May 20 2022

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...Today and tonight.

Thunderstorms are expected across all of the nearshore waters
surrounding northern Michigan through this evening. Some of these
storms may become severe this afternoon into early this evening.
Main hazardous will be severe wind gusts in excess of 60 mph and
large hail. In addition, the chance for a waterspout cannot be
ruled out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A few additional thunderstorms are possible across portions of
northern lower Michigan later Saturday afternoon into Saturday
night. These storms are not expected to be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Special weather statement, May 20, 11:51 AM EDT, 4 hours 2 minutes before
Special Weather Statement
National Weather Service Gaylord MI
1151 AM EDT Fri May 20 2022

MIZ086>088-095>098-201645-
Western Chippewa MI-Southeast Chippewa MI-
Mackinac Island/Bois Blanc Island MI-Eastern Mackinac MI-
Western Mackinac MI-Beaver Island and surrounding islands MI-
Central Chippewa MI-
1151 AM EDT Fri May 20 2022

...Strong thunderstorms will impact portions of Chippewa and eastern
Mackinac Counties through 1245 PM EDT...

At 1150 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lower Tahquamenon Falls State Park to near
Saint James On Beaver Island. Movement was northeast at 50 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Paradise around 1155 AM EDT.
  Brevort around 1210 PM EDT.

Other locations in the path of these storms include Moran,
Allenville, East Lake, Rudyard, Kinross, Pickford, Dafter, Barbeau,
Donaldson, Kelden and Munuscong.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4665 8498 4649 8481 4653 8465 4645 8447
      4653 8412 4593 8394 4592 8467 4585 8454
      4582 8437 4575 8531 4567 8549 4585 8539
      4577 8513 4582 8481 4598 8505 4604 8538
      4625 8524 4668 8518 4676 8491
TIME...MOT...LOC 1550Z 235DEG 62KT 4664 8516 4577 8543

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

MLR
Local storm report, May 20, 3:40 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
340 PM EDT FRI MAY 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     TSTM WND DMG     BELLAIRE                44.98N 85.21W
05/20/2022                   ANTRIM             MI   PUBLIC

            REPORTS OF TREES AND WIRES DOWN IN BELLAIRE.
            TIME ESTIMATED FROM RADAR.

&&

HAD
Local storm report, May 20, 3:41 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
341 PM EDT FRI MAY 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     TSTM WND DMG     CENTRAL LAKE            45.07N 85.26W
05/20/2022                   ANTRIM             MI   PUBLIC

            SCANNER REPORTS CREWS ARE ON THE SCENE OF A
            TREE BLOCKING A ROADWAY NEAR CENTRAL LAKE.
            TIME ESTIMATED BY RADAR.

&&

HAD
Local storm report, May 20, 3:48 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
348 PM EDT FRI MAY 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     TSTM WND DMG     4 SSW ELMIRA            45.01N 84.87W
05/20/2022                   ANTRIM             MI   PUBLIC

            SCANNER REPORTS TREES DOWN ON PATERSON ROAD
            NEAR ALBA HWY. POSSIBLE TORNADO. TIME
            ESTIMATED BY RADAR.

&&

HAD
Local storm report, May 20, 3:50 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
350 PM EDT FRI MAY 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     TORNADO          2 W GAYLORD             45.03N 84.70W
05/20/2022                   OTSEGO             MI   NWS EMPLOYEE

            TORNADO SPOTTED BY NWS EMPLOYEE NEAR THE
            INTERSECTION OF M-32 AND MURNER ROAD.

&&

HAD

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 1:22 AM EDTSpecial Weather StatementAPXCheboygan23 min
May 20, 11:51 AM EDTSpecial Weather StatementAPXChippewa54 min
May 20, 12:22 PM EDTSpecial Marine WarningAPX53 min
May 20, 1:53 PM EDTSpecial Marine WarningAPX52 min
May 20, 2:11 PM EDTSevere Thunderstorm WarningAPXBenzie, Grand Traverse, Leelanau49 min
May 20, 2:24 PM EDTSpecial Marine WarningAPX50 min
May 20, 2:34 PM EDTSevere Thunderstorm WarningAPXCharlevoix26 min
May 20, 2:46 PM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix, Emmet, Grand Traverse, Kalkaska44 min
May 20, 2:47 PM EDTSpecial Marine WarningAPX58 min
May 20, 2:52 PM EDTSevere Thunderstorm WarningAPXCheboygan, Emmet, Mackinac53 min
May 20, 3:24 PM EDTSevere Thunderstorm Warning Considerable damage threatAPXAntrim, Charlevoix, Cheboygan, Montmorency, Otsego55 min
May 20, 3:28 PM EDTSpecial Marine WarningAPX42 min
May 20, 3:37 PM EDTSevere Thunderstorm WarningAPXChippewa, Mackinac53 min
May 20, 3:38 PM EDTTornado WarningAPXAntrim, Otsego22 min
May 20, 3:55 PM EDTTornado Warning Tornado observedAPXMontmorency, Otsego24 min
May 20, 4:21 PM EDTSpecial Marine WarningAPX24 min
May 20, 4:24 PM EDTSevere Thunderstorm Warning Considerable damage threatAPXAlpena, Presque Isle38 min
May 20, 4:26 PM EDTSpecial Marine WarningAPX67 min
May 20, 4:36 PM EDTTornado WarningAPXPresque Isle24 min
May 20, 5:12 PM EDTSpecial Marine WarningAPX93 min
May 20, 5:37 PM EDTSpecial Marine WarningAPX38 min
May 20, 5:49 PM EDTSpecial Marine WarningAPX56 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.